MAUDE Adverse Event Report: MEDTRONIC IRELAND VALIANT CAPTIVIA - FF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND VALIANT CAPTIVIA - FF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number VAMF3232C150TU
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Arrest (1762); Death (1802); Myocardial Infarction (1969); Blood Loss (2597)
Date of Event 06/06/2018
Type of Reportable Event Death
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A valiant stent graft system was implanted in a patient for the endovascular treatment of a 50mm diameter thoracic aortic aneurysm.It was reported that during the index procedure, delivery deployment and removal of the delivery system was completed successfully.Subsequently, the patient lost a moderate amount of fluid/blood which led to a myocardial infarction, cardiac arrest and death.Per the physician, the cause of the death was due to low patient fluid/blood volume after blood loss during the procedure and subsequent mi leading to death.No additional clinical sequelae were reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
VALIANT CAPTIVIA - FF
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7644868
Report Number2953200-2018-00903
Device Sequence Number11175720
Product Code MIH
UDI-Device Identifier00643169346987
UDI-Public00643169346987
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P100040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/03/2019
Device Model NumberVAMF3232C150TU
Device Catalogue NumberVAMF3232C150TU
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/06/2018
Supplement Date Received by Manufacturer10/18/2018
Initial Report FDA Received Date06/28/2018
Supplement Report FDA Received Date10/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age83 YR